Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 1, NWS Midland/Odessa, TX

March 18, 2011Howard County, Mitchell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 18, 2011, 6:42 PM CDT for Howard County, Mitchell County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2011, 6:42 PM CDT (23:42 UTC)
Expired
Mar 18, 2011, 7:45 PM CDT
In force
63 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Howard County, TX, Mitchell County, TX

The radar

The San Angelo radar (KSJT), 115 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 6:42 PM CDTHAIL 1.7519 Ene Big Spring, TXON HOWARD/MITCHELL COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2011-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2011-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-438 J/kg
Mixed-layer LCL
2923 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WUUS54 KMAF 182342
SVRMAF
TXC227-335-190045-
/O.NEW.KMAF.SV.W.0001.110318T2342Z-110319T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
642 PM CDT FRI MAR 18 2011

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HOWARD COUNTY IN WEST TEXAS...
  WESTERN MITCHELL COUNTY IN WEST TEXAS...

* UNTIL 745 PM CDT

* AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF WESTBROOK...OR 19 MILES EAST OF BIG SPRING...
  MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  WESTBROOK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL AN INCH IN
DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE ALL
LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM MOVE TO SAFE
SHELTER NOW.

&&

LAT...LON 3244 10084 3209 10088 3217 10126 3241 10123
TIME...MOT...LOC 2342Z 291DEG 10KT 3229 10116

$$
3 follow-up statements
723 
WWUS54 KMAF 182351
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
651 PM CDT FRI MAR 18 2011

TXC227-335-190045-
/O.CON.KMAF.SV.W.0001.000000T0000Z-110319T0045Z/
HOWARD TX-MITCHELL TX-
651 PM CDT FRI MAR 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN MITCHELL AND EAST CENTRAL HOWARD COUNTIES...

AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED ALONG I-20 9 MILES SOUTHWEST OF WESTBROOK...OR ABOUT 18 
MILES SOUTHWEST OF COLORADO CITY...MOVING EAST AT 10 MPH. AT 642 
PM...GOLFBALL SIZE HAIL WAS REPORTED AT I-20 NEAR THE HOWARD AND 
MITCHELL COUNTY LINES.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
WESTBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.

&&

LAT...LON 3244 10084 3209 10088 3217 10126 3241 10123
TIME...MOT...LOC 2351Z 291DEG 10KT 3228 10113

$$
910 
WWUS54 KMAF 190014
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
714 PM CDT FRI MAR 18 2011

TXC227-190024-
/O.CAN.KMAF.SV.W.0001.000000T0000Z-110319T0045Z/
HOWARD TX-
714 PM CDT FRI MAR 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOWARD COUNTY IS
CANCELLED...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3215 10112 3240 10111 3244 10084 3209 10088
TIME...MOT...LOC 0014Z 293DEG 18KT 3222 10098

$$

TXC335-190045-
/O.CON.KMAF.SV.W.0001.000000T0000Z-110319T0045Z/
MITCHELL TX-
714 PM CDT FRI MAR 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL MITCHELL COUNTY...

AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES SOUTH OF WESTBROOK...OR ABOUT 14 MILES SOUTHWEST OF
COLORADO CITY...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...CENTRAL
MITCHELL COUNTY AND SOUTH CENTRAL MITCHELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.

&&

LAT...LON 3215 10112 3240 10111 3244 10084 3209 10088
TIME...MOT...LOC 0014Z 293DEG 18KT 3222 10098

$$
120 
WWUS54 KMAF 190038
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
738 PM CDT FRI MAR 18 2011

TXC335-190047-
/O.EXP.KMAF.SV.W.0001.000000T0000Z-110319T0045Z/
MITCHELL TX-
738 PM CDT FRI MAR 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MITCHELL COUNTY WILL
EXPIRE AT 745 PM CDT...

AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3215 10112 3240 10111 3244 10084 3209 10088
TIME...MOT...LOC 0037Z 293DEG 18KT 3217 10085

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 6:27 PM CDT, 15 minutes earlier.

Area forecast discussion, Mar 18, 6:27 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
627 PM CDT FRI MAR 18 2011

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
THUNDERSTORMS ARE DEVELOPING ALONG A WEAK FRONT MOVING INTO THE
PERMIAN BASIN. CURRENTLY THE FRONT IS NEAR I-20 AND WILL DROP
SOUTH WITH HELP FROM CONVECTIVE OUTFLOW. WINDS NORTH OF THE FRONT
WILL SHIFT FROM 050-090 AND MAY GUST FOR A FEW HOURS BEFORE
SUBSIDING. OF COURSE THERE WILL BE WIND DIRECTION VARIABILITY NEAR
THE CONVECTION AT MAF...INK...AND FST. THE STORMS NEAR FST ARE NOT
ASSOCIATED WITH THE FRONT SO EXPECT SOUTHERLY WINDS TO CONTINUE.
MVFR-LIFR CIGS EXPECTED TONIGHT BUT CONFIDENCE NOT HIGH ON
SPECIFICS SO KEPT TIMING AND FM GROUPS GENERAL. ALL LOCATIONS VFR
BY TOMORROW AFTERNOON WITH ISOLATED THUNDERSTORMS AGAIN POSSIBLE.

HENNIG

&&

.PREV DISCUSSION... /ISSUED 215 PM CDT FRI MAR 18 2011/

DISCUSSION...
FRONT HAS MADE IT FARTHER S SOONER AND WILL RESULT IN NELY SFC WINDS
ACRS MOST CWFA N/E OF PECOS RIVER BY 00Z/SAT. AS SUCH SB INSTABILITY
AXIS WILL BE FARTHER S AND ISOLD TSTMS WILL BE POSSIBLE REMAINDER OF
THE AFTERNOON AND INTO THE EVENING. DEVELOPMENT WILL BE SOMEWHAT
LIMITED THOUGH BY SB CINH. LOW LEVEL MSTR PUSHING NW ACRS THE LOWER
TRANS PECOS AFTER 21Z AND THIS SEEMS TO BE THE MOST FAVORED AREA IN
THE NEAR TERM AS THIS WILL BE CLOSER TO INTERSECTION OF
FRONT/DRYLINE WITH ADDED TOPOGRAPHIC AFFECTS INCLUDING DAVIS MTNS
WHERE STRONG INSOLATION AND STEEP MID LEVEL LR/S ARE FOUND. STILL
MODELS ARE DEVELOPING PRECIP FROM NEAR MAF SE-NE AS MODEST LLJ
IMPINGES UPON FRONT THIS EVENING. WILL OPT TO MAKE SLIGHT ADJUSTMENT
ON POPS SWD THIS EVENING. 0-6KM BULK SHEAR IS STRONGEST FROM MAF
SE-NE (30-40KTS) SO ISOLD STRONG STORMS ARE POSSIBLE. MSTR IS
PUSHED WWD SAT AND REMNANTS OF 85H FRONT ARE SEEN IN THERMAL FIELD
ACRS LEA COUNTY TO THE PB AND THEN NEWD. SB INSTABILITY WILL BE
ABLE TO DEVELOP ALONG/INVOF BOUNDARY. MEANWHILE A 3H 60-70KT JET
WILL NOSE INTO THE AREA. NAM EAGERLY DEVELOPS MID LEVEL LIFT AS
SEEN IN 7H-5H OMEGA FIELD. AS SUCH THE MODELS ARE AGAIN DEVELOPING
PRECIP WITH THE NAM BEING A LITTLE FARTHER S THAN GFS/ECMWF. GRIDS
ALREADY HAVE PRECIP IN THE FCST AND WILL MAKE LITTLE CHANGE
ATTP...EVEN AS FAR W AS LEA COUNTY. BY SUNDAY THERMAL RIDGE WILL
PUSH FARTHER E AND DRYLINE WILL MOVE E OF MAF BY MID AFTERNOON...
WILL INCLUDE ISOLD POPS FOR TSTMS IN THE E. W OF DRYLINE IT WILL
BE ON THE HOT SIDE. SOME UNCERTAINTY WRT HOW FAR DRY AIR WILL MOVE
E ON MON. STILL THERE IS A VERY PROMINENT 85H THERMAL RIDGE SO
BASICALLY HOT FROM MAF SW-NW. WINDS WILL BE ON THE INCREASE ACRS
THE W TOO WITH 25-40KTS AT 7H. GOOD AGREEMENT THAT DRY AIR WILL
SURGE FARTHER E TUE WITH 25KTS AT 85H ACRS MOST OF SE NM/PB AS MID
LEVEL TROF LIFTS OUT. STILL HOT PER 85H TEMPS...ESPECIALLY RIO GRANDE
WHERE NEAR TRIPLE DIGITS ARE EXPECTED. EXITING TROF WILL PUSH A FRONT
S WED SO COOLER WED INTO THUR. ECMWF DOES GENERATE PRECIP EARLY
FRI MORNING ACRS THE W AS LOW LEVEL SE WINDS RETURN. SOME LARGE
DIFFERENCES BTWN GFS/ECMWF ON FRI WRT MID LEVEL PATTERN...GFS MUCH
MORE FAVORABLE AND FARTHER E WITH POTENTIAL FOR WARM/WINDY
CONDITIONS.

FIRE WEATHER...
SWD POSITION OF FRONTAL BOUNDARY HAS PREVENTED DRY AIR FROM MOVING
TOO FAR E TODAY. CONCERN FOR REMAINDER OF THE PM IS POTENTIAL FOR
DRY LIGHTNING IN THE LOWER TRANS PECOS AND DAVIS MTNS WHERE STEEP
LR/S...STRONG SFC HEATING....DRYLINE...AND TOPOGRAPHY ARE THE
PLAYERS. LOCAL RF CONDITIONS WILL AGAIN BE POSSIBLE ACRS SE NM/GDP
MTNS SAT. LOW PROBABILITY OF DRY LIGHTNING IN SE NM SAT BUT WORTH
WATCHING FOR. IT WILL BE BREEZY/WINDY ACRS PB BUT RH/S WILL BE UP.
MORE SUBSTANTIAL POTENTIAL FOR RF CONDITIONS DEVELOPS MON/TUE WHEN
MID LEVEL WINDS INCREASE AND 85H THERMAL RIDGE IS WELL DEFINED.
SINGLE DIGIT RH/S SAT-TUE ACRS SE NM AND FIRE WX WATCHES WILL
LIKELY EVENTUALLY BE NEEDED MON/TUE.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

10
Hazardous weather outlook, Mar 18, 1:39 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
139 PM CDT FRI MAR 18 2011

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-191845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
139 PM CDT FRI MAR 18 2011 /1239 PM MDT FRI MAR 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS COULD AFFECT PORTIONS OF THE STOCKTON PLATEAU
AND LOWER TRANS PECOS THIS AFTERNOON ALONG A DRYLINE.  IN
ADDITION...SCATTERED THUNDERSTORMS COULD DEVELOP OVER THE WESTERN
LOW ROLLING PLAINS AND EASTERN PERMIAN BASIN TONIGHT IN THE
VICINITY OF A COLD FRONT. A STORM OR TWO COULD BECOME SEVERE AND
PRODUCE LARGE HAIL OR DAMAGING WINDS IN EITHER AREA.

NEAR CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE IN THE
GUADALUPE MOUNTAINS THIS AFTERNOON...WHERE MODEST SOUTHWEST WINDS
AROUND 20 MPH ARE COMBINING WITH LOW RELATIVE HUMIDITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS COULD DEVELOP OVER THE SOUTHEAST NEW MEXICO
PLAINS...UPPER TRANS PECOS...PERMIAN BASIN...WESTERN LOW ROLLING
PLAINS AND STOCKTON PLATEAU ALONG A COLD FRONT AND DRYLINE SATURDAY
AFTERNOON.  SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE LARGE
HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Mar 18, 5:26 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
526 PM CDT FRI MAR 18 2011

TXZ052-182315-
HOWARD-
526 PM CDT FRI MAR 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHERN HOWARD COUNTY UNTIL 615 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF FAIRVIEW AT
526 PM CDT...MOVING NORTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, Mar 18, 5:40 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
540 PM CDT FRI MAR 18 2011

TXZ053-182315-
MITCHELL-
540 PM CDT FRI MAR 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN MITCHELL COUNTY UNTIL 615 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN MITCHELL COUNTY
AT 540 PM CDT...MOVING NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS...PEA SIZE HAIL...BRIEF HEAVY RAIN...AND DEADLY
LIGHTNING ARE POSSIBLE.

&&
Special weather statement, Mar 18, 6:19 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
619 PM CDT FRI MAR 18 2011

TXZ052-053-190000-
HOWARD-MITCHELL-
619 PM CDT FRI MAR 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN HOWARD AND WESTERN MITCHELL COUNTIES UNTIL 700 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF COAHOMA AT 620
PM CDT...MOVING EAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, Mar 18, 6:31 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
631 PM CDT FRI MAR 18 2011

TXZ061-068-190000-
ECTOR-CRANE-
631 PM CDT FRI MAR 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHERN CRANE AND SOUTH CENTRAL ECTOR COUNTIES UNTIL 700 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL CRANE COUNTY AT 631 PM
CDT...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS...PENNY SIZE HAIL...BRIEF HEAVY RAIN...AND DEADLY
LIGHTNING ARE POSSIBLE.

&&

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.